# SDR CA060905015

- Difficulty date: June 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 311221801
- Condition: Failed
- Location: P2 Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, SMOKE WAS REPORTED IN THE CABIN AIR AND ENGINE CABIN BLEED WAS SELECTED OFF.  SUBSEQUENT INSPECTION REVEALED DAMAGED P2.5 AIR SWITCHING VALVE COMPONENTS ON BOTH ENGINES (124335 AND 124297). (TC NR 20060905015)
